# SDR UIEA2020081711749

- Difficulty date: August 11, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,979 hours, 44,319 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 7732844
- Part serial: 860115
- Condition: Failed
- Location: Fan Air Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG HI STAGE EICAS MSG DURING CLIMB.   REMOVED AND REPLACED FAN AIR TEMP SENSOR IAW AMM 36-11-17. OPS CK GOOD.
